Table of Contents


F.A. Khan, I.M. Elsiddig, A.A. Alatawi, J.S. Alatawi
Sensitivity analysis for a parametric generalized multi-valued implicit quasi-variational-like inclusion
J. Math. Comput. Sci., 8 (2018), 467-483
PDF

E. U. Agom, F. O. Ogunfiditimi
Exact solution of nonlinear Klein-Gordon equations with quadratic nonlinearity by modified Adomian decomposition method
J. Math. Comput. Sci., 8 (2018), 484-493
PDF

Khalid Ebadullah
Sequence spaces of fuzzy numbers defined by a sequence of moduli
J. Math. Comput. Sci., 8 (2018), 494-505
PDF

Xiaoye Yang, Qing Yuan
Coupled fixed point theorem and t-stability for nonlinear contractive mappings in cone metric spaces over Banach algebras
J. Math. Comput. Sci., 8 (2018), 506-522
PDF

Tolga Zaman, Çağlar Sözen
A new chain ratio estimator using information on auxiliary attribute
J. Math. Comput. Sci., 8 (2018), 523-530
PDF

Vibha Srivastava, P. N. Pandey
Warped product pseudo-slant submanifolds of quasi-Sasakian manifolds
J. Math. Comput. Sci., 8 (2018), 531-541
PDF



 

Copyright ©2022 JMCS